# SDR FDEA201908312050

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,687 hours, 23,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327996900200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 162EF BULK CARGO IS DAMAGED. FABRICATED PANEL 162EF ON # T19/1437342 IAW SRZ 25-005P, CAT "A" MAJOR REPAIR.
